English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54546/89241 (61%)
Visitors : 10577280      Online Users : 37
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Collection

    v.47 n.1 [9/9]
    v.47 n.2 [8/8]
    v.47 n.3 [8/8]
    v.47 n.4 [8/8]

    Community Statistics


    Item counts issued in 3 years: 0(0.00%)
    Items With Fulltext: 33(100.00%)

    Download counts of the item
    Download times greater than 0: 33(100.00%)
    Download times greater than 10: 33(100.00%)
    Total Bitstream Download Counts: 7195(0.06%)

    Last Update: 2019-11-21 08:21

    Top Upload

    Loading...

    Top Download

    Loading...

    RSS Feed RSS Feed
    Jump to a point in the index:
    Or type in a year:
    Ordering With Most Recent First Show Oldest First

    Showing items 1-25 of 33. (2 Page(s) Totally)
    1 2 > >>
    View [10|25|50] records per page

    DateTitleAuthors
    2016-12 ON SEMI-SYMMETRIC METRIC CONNECTION IN SUB-RIEMANNIAN MANIFOLD Han, Yanling; Fu, Fengyun;
    2016-12 EXTENDED CONSTANT PARTS OF BECKER-STARK'S AND SHAFER-FINK'S INEQUALITIES Nishizawa, Yusuke
    2016-12 EXTREME MONOPHONIC GRAPHS AND EXTREME GEODESIC GRAPHS Titus, P.; Santhakumaran, A.P
    2016-12 EULER-CES`ARO DIFFERENCE SPACES OF BOUNDED, CONVERGENT AND NULL SEQUENCES Feyzi Basar, Naim L. Braha
    2016-12 THE ROMAN BONDAGE NUMBER OF A DIGRAPH Sheikholeslami, Seyed Mahmoud; Dehgardi, Nasrin;
    2016-12 ISOTROPIC GEOMETRY OF GRAPH SURFACES ASSOCIATED WITH PRODUCT PRODUCTION FUNCTIONS IN ECONOMICS Aydin, Muhittin Evren; Ergut, Mahmut
    2016-12 A NEW GENERAL IDEA FOR STARLIKE AND CONVEX FUNCTIONS Owa, Shigeyoshi; Mohan, Srivastava Hari;
    2016-12 EXISTENCE THEOREMS FOR GENERALIZED VECTOR EQUILIBRIA WITH VARIABLE ORDERING RELATION Ceng, Lu-Chuan; Liou, Yeong-Cheng;
    2016-09 A GCD AND LCM-LIKE INEQUALITY FOR MULTIPLICATIVE LATTICES Aoki, Takashi; Izumi, Shuzo;
    2016-09 A NOTE ON THE LEAST (NORMALIZED) LAPLACIAN EIGHVA;UE OF SIGNED GRAPHS Li, Hui Shu; Li, Hong Hai
    2016-09 ON SOLVABILITY OF COUPLED HYBRID SYSTEM OF QUADRATIC FRACTIONAL INTEGRAL EQUATIONS Ghanbari, Kazem; Gholami, Yousef
    2016-09 HERMITE-HADAMARD TYPE INEQUALITIES FOR (P1,H1)-(P2,H2)-CONVEX FUNCTIONS ON THE CO-ORDINATES Yang, Wen Gui
    2016-09 QUENCHING PROBLEMS FOR A SEMILINEAR REACTION-DIFFUSION SYSTEM WITH SINGULAR BOUNDARY OUTFLUX Selcuk, Burhan
    2016-09 ON CERTAIN INTEGRAL FORMULAS INVOLVING THE PRODUCT OF BESSEL FUNCTION AND JACOBI POLYNOMIAL Khan, Nabi Ullah; Ghayasuddin, Mohd;
    2016-09 INEQUALITIES FOR SOME CLASSICAL INTEGRAL TRANSFORMS Bhandari, Piyush Kumar; Bissu, Sushil Kumar
    2016-09 TWIN SIGNED ROMAN DOMINATION NUMBERS IN DIRECTED GRAPHS Sheikholeslami, Seyed Mahmoud; Bodaghli, Asghar;
    2016-06 A USEFUL ORTHONORMAL BASIS ON BI-SLANT SUBMANIFOLDS OF ALMOST HERMITIAN MANIFOLDS Gulbahar, Mehmet; Kilic, Erol;
    2016-06 JOINS, CORONAS AND THEIR VERTEX-EDGE WIENER POLYNOMIALS Azari, Mahdieh; Iranmanesh, Ali
    2016-06 SECOND DEGREE GENERALIZED JACOBI ITERATION METHOD FOR SOLVING SYSTEM OF LINEAR EQUATIONS Enyew, Tesfaye Kebede
    2016-06 UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE VALUE Dyavanal, Renukadevi S.; Hattikal, Ashwini M.
    2016-06 ON SOME CLASSES OF INVARIANT SUBMANIFOLDS OF LORENTZIAN PARA-SASAKIAN MANIFOLDS Samui, Srimayee; De, Uday Chand
    2016-06 INEQUALITIES FOR POWER SERIES WITH NONNEGATIVE COEFFICIENTS VIA A REVERSE OF JENSEN INEQUALITY Dragomir, Silvestru Sever
    2016-06 GROWTH OF SOLUTIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS WITH EXTREMAL FUNCTIONS FOR DENJOY'S CONJECTURE AS COEFFICIENTS Long, Jianren
    2016-06 LORENTZ SPACE ESTIMATES FOR VECTOR FIELDS WITH DIVERGENCE AND CURL IN HARDY SPACES Giga, Yoshikazu; Xiang, Xingfei
    2016-03 ASYMPTOTIC ANALYSIS OF A MONOSTABLE EQUATION IN PERIODIC MEDIA Alfaro, Matthieu; Giletti, Thomas

    Showing items 1-25 of 33. (2 Page(s) Totally)
    1 2 > >>
    View [10|25|50] records per page

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback